How marijuana use can affect someone with Cannabinoid Hyperemesis Syndrome (CHS)

Good Morning CT at Nine

(WTNH) — Now that recreational marijuana legal in the state, many health specialists are concerned about Cannabinoid Hyperemesis Syndrome (CHS) a condition that leads to repeated and severe bouts of vomiting.

Dr. Amir Masoud with Hartford HealthCare Neurogastroenterology and Motility Center at St. Vincent’s Medical Center explains the symptoms and treatment.

For more information go to their website.

Copyright 2021 Nexstar Media Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Hartford

Bus driver shortage causes concern for South Windsor schools, families

News /

Hartford doctor touches on the statistics of National Physician Suicide Awareness Day

News /

Hartford residents using scooters to celebrate National Park(ing) Day

News /

Berlin police arrest woman accused of assaulting Navy sailor at a pizza restaurant

News /

FULL VIDEO: Woman allegedly assaults Navy student at Berlin pizza restaurant

News /

Renewed push comes from Democrats to expand Medicare

News /
More Hartford

Trending Stories

Don't Miss

More Don't Miss